# SDR SWAA2015082643241

- Difficulty date: August 19, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 43,071 hours, 24,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED AT BS 538, BETWEEN RBL 24 TO 46.  REPAIRED INTERCOSTAL IAW SRM.
